Advertisement

Estimates for Completely Integrable Systems of Differential Operators and Applications

  • Yuri Reshetnyak
Part of the International Mathematical Series book series (IMAT, volume 9)

Abstract

A criterion for the complete integrability of some class of systems of differential equations is established. In the proof, the corresponding system for a matrix-valued function Z of class W 1,p (Ω) is used. Applications to differential geometry (in particular, the stability in the Bonnet theorem) are discussed.

Keywords

Quadratic Form Fundamental Form Sobolev Embedding Theorem Bonnet Theorem Cauchy Condition 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Borovskii, Yu. E.: Completely integrable Pfaffian systems (Russian). Izv. VUZ. Ser.Mat. no. 2, c. 29–40 (1959); no. 2, 35–38 (1960)Google Scholar
  2. 2.
    Ciarlet, Ph.G.: A surface is a continuous function of its fundamental forms. C. R.Acad. Sci. Paris, Ser. I 335, 609–614 (2002)MATHMathSciNetGoogle Scholar
  3. 3.
    Ciarlet, Ph.G.: The continuity of a surface as a function of its two fundamental forms.J. Math. Pures Appl. 82, 253–274 (2003)MATHMathSciNetGoogle Scholar
  4. 4.
    Ciarlet, Ph.G., Larsonneur F.: On the recovery of a surface with prescribed first and second fundamental forms. J. Math. Pures Appl. 81, 167–185 (2002)MATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    Reshetnyak, Yu.G.: On the stability in Bonnet's theorem of surface theory. Georgian Math. J. 14, no. 3, 543–564 (2007)MATHMathSciNetGoogle Scholar
  6. 6.
    Sobolev, S.L.: Some Applications of Functional Analysis in Mathematical Physics (Russian). 1st ed. Leningrad State Univ., Leningrad (1950); 3rd ed. Nauka, Moscow (1988); English transl. of the 1st Ed.: Am. Math. Soc., Providence, RI (1963); English transl. of the 3rd Ed. with comments by V. P. Palamodov: Am. Math. Soc., Providence,RI (1991)Google Scholar

Copyright information

© Springer Science+Business Media, LLC 2009

Authors and Affiliations

  1. 1.Sobolev Institute of Mathematics SB RASRussia

Personalised recommendations